# SDR ASAA2020032532557

- Difficulty date: March 17, 2020
- Submitted: March 25, 2020
- Operation: Air carrier
- Aircraft: N624VA
- Make and model: Airbus A320-214
- Aircraft serial: 02778
- Aircraft time: 45,558 hours, 14,314 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D5347219320200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MAIN CABIN LONGITUDINAL BEAM AT FR 70 RBL 30 HAD CORROSION AT LAVATORY ATTACH POINT HOLE GROUNDED - YES. REMOVED AND REPLACED AFT MAIN CABIN LONGITUDINAL BEAM BETWEEN FR 66-70 AT RBL 30. REF AIRBUS DWG D53472836, D53472458, D53472093
